MathSciNet Relay Station
MathSciNet bibliographic data
MR414501 10H15
Motohashi, Yoichi Introduction to the theory of the distribution of prime numbers. (Japanese) Sûgaku 26 (1974), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement